# SDR MASA2017021122596

- Difficulty date: February 11, 2017
- Submitted: February 12, 2017
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 1,927 hours, 1,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTS FLASHLIGHT INOP.  PLACED ON MEL.
